| Model Number |
ZEPHYR 5.5-DM EDC |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
During a procedure to size the airways for placement of the zephyr valves, the doctor noticed that one of the sizing wings became detached from the catheter.The wing was removed with suction.The procedure continued with a new catheter.